# SDR SWIA20212011004

- Difficulty date: October 4, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND UNDERFLOOR FWD HAND RAIL CUP HAS SPOTS OF CORROSION MARKED. 27252369   (C-CHECK RO 12/04/2023)   REMOVED AND REPLACED PAX DOOR SURROUND UNDERFLOOR FWD HAND RAIL CUP REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV.AE. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
